Alert archive / Colorado / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 99, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 25, 2014, 7:22 PM MDT for Prowers County, Colorado. It was in force for 38 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 25, 2014, 7:22 PM MDT (01:22 UTC)
- Expired
- Jun 25, 2014, 8:00 PM MDT
- In force
- 38 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Prowers County, CO
The radar
The Goodland radar (KGLD), 143 km from the middle of the area, began a volume at 01:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 25, 7:41 PM MDT | FUNNEL CLOUD | 3 W Hartman, CO | WALL CLOUD... SLOW ROTATION |
| Jun 25, 8:08 PM MDT | FUNNEL CLOUD | 3 W Hartman, CO | DISSIPATED... THEN REFORMED |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 25, 2:23 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 1.4 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2000 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 1627 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- 131 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.8
The text
As transmitted, in the capitals the NWS used until 2016.
537
WUUS55 KPUB 260122
SVRPUB
COC099-260200-
/O.NEW.KPUB.SV.W.0099.140626T0122Z-140626T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
722 PM MDT WED JUN 25 2014
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN PROWERS COUNTY IN SOUTHEAST COLORADO...
* UNTIL 800 PM MDT
* AT 722 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER HARTMAN...OR
11 MILES NORTHWEST OF COOLIDGE...MOVING NORTHEAST AT 5 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
HARTMAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3805 10218 3805 10220 3811 10231 3813 10231
3826 10223 3826 10205 3821 10204 3811 10205
TIME...MOT...LOC 0122Z 221DEG 6KT 3812 10219
HAIL...1.00IN
WIND...60MPH
$$
282 follow-up statements
085
WWUS55 KPUB 260129
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
729 PM MDT WED JUN 25 2014
COC099-260200-
/O.CON.KPUB.SV.W.0099.000000T0000Z-140626T0200Z/
PROWERS CO-
729 PM MDT WED JUN 25 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM MDT
FOR NORTHEASTERN PROWERS COUNTY...
AT 728 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER HARTMAN...OR
11 MILES NORTHWEST OF COOLIDGE...MOVING NORTHEAST AT 5 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
HARTMAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3805 10218 3805 10220 3811 10231 3813 10231
3826 10223 3826 10205 3821 10204 3811 10205
TIME...MOT...LOC 0128Z 221DEG 6KT 3813 10218
HAIL...1.00IN
WIND...60MPH
$$
28872
WWUS55 KPUB 260138
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
738 PM MDT WED JUN 25 2014
COC099-260200-
/O.CON.KPUB.SV.W.0099.000000T0000Z-140626T0200Z/
PROWERS CO-
738 PM MDT WED JUN 25 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM MDT
FOR NORTHEASTERN PROWERS COUNTY...
AT 738 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER HARTMAN...OR
12 MILES NORTHWEST OF COOLIDGE...MOVING NORTH AT 5 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
HARTMAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3806 10219 3806 10221 3811 10231 3813 10231
3826 10223 3826 10205 3821 10204 3811 10205
TIME...MOT...LOC 0138Z 199DEG 5KT 3815 10220
HAIL...1.00IN
WIND...60MPH
$$
28What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 3:48 PM MDT, 3 hours 34 minutes earlier.
Area forecast discussion, Jun 25, 3:48 PM MDT, 3 hours 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 348 PM MDT WED JUN 25 2014 .SHORT TERM...(THIS EVENING THROUGH THURSDAY) ISSUED AT 348 PM MDT WED JUN 25 2014 ...MOST STORMS STRUGGLING SO FAR... SO FAR THIS AFTERNOON...STORMS HAVEN'T HAD A WHOLE LOT OF STRENGTH. BELIEVE A COUPLE FACTORS CONTRIBUTING TO THIS. FIRST...A GOOD AMOUNT OF RIDGING AND NOT VERY COLD AIR ALOFT IS KEEPING CONVECTION FROM REACHING FULL POTENTIAL. SECOND...A CONSIDERABLE AMOUNT OF DRY AIR IS WORKING IN FROM THE WEST AT THE MID AND UPPER LEVELS FROM JUST BEHIND TODAY'S CONVECTION BACK WESTWARD INTO THE MOUNTAINS AND VALLEYS. DEWPOINTS ACROSS WESTERN EL PASO COUNTY HAVE MIXED DOWN INTO THE 30S AT THE PRESENT TIME. SO...THIS IS ALL PROBABLY TAKING A TOLL ON CONVECTIVE STRENGTH TODAY. BUT...THERE ARE STILL SEVERAL HOURS TO GO...AND SEVERAL MILES OF PLAINS TO CROSS. AS WE SAW LAST EVENING...CONVECTION CAN AND DOES DEVELOP AND BECOME INTENSE THROUGH THE LATE AFTERNOON AND EVENING HOURS. A SEVERE THUNDERSTORM WATCH WILL REMAIN IN EFFECT THROUGH 9 PM. A LOT OF POTENTIAL IF STORMS CAN DEVELOP...WITH SPC ANALYZED CAPE OF 3000 J/KG OVER THE FAR EASTERN PLAINS. SO...IF STORMS CAN GET GOING...LOOK FOR CONTINUED THREATS OF HEAVY RAIN...GUSTY WINDS...LIGHTNING AND LARGE HAIL. THE MOST WIDESPREAD CLUSTER ACTIVITY SHOULD LIKELY DEVELOP ON THE PLAINS EAST OF THE I-25 CORRIDOR OUT TOWARD KANSAS. TOMORROW...LOOKS DRIER OVERALL...WITH MOST OF THE ACTIVITY PUSHED OFF TO FAR EASTERN PARTS OF THE FORECAST AREA. LOW LEVEL MOISTURE WILL STILL BE GOOD OUT THERE...WITH LESS MOISTURE TO WORK WITH FARTHER WEST. STORMS WILL HAVE THE POTENTIAL TO BECOME STRONG TO SEVERE...WITH SIMILAR THREATS AS THE PAST COUPLE DAYS. BUT...ALL AND ALL...PROBABLY A DRIER DAY FOR MOST...WITH LESS ACTIVITY THAN RECENT DAYS. .LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY) ISSUED AT 348 PM MDT WED JUN 25 2014 ...WARMER AND DRIER PATTERN DEVELOPING FOR THE WEEKEND... THURSDAY NIGHT-FRIDAY NIGHT...INCREASING WEST TO SOUTHWEST FLOW ALOFT PROGGED ACROSS THE REGION THURSDAY NIGHT AS A BROAD UPPER TROUGH TRANSLATES ACROSS THE INTERMOUNTAIN WEST...WITH THE BROAD TROUGH CONTINUING ACROSS THE ROCKIES THROUGH THE DAY FRIDAY AND INTO THE HIGH PLAINS FRIDAY NIGHT. DRIER WESTERLY FLOW HELPS MIX OUT DRY LINE INTO THE FAR EASTERN PLAINS THURSDAY NIGHT WITH A FEW STRONG TO SEVERE STORMS POSSIBLE THURSDAY EVENING. LATEST MODELS A TAD DEEPER AND FURTHER SOUTH WITH THE PASSING TROUGH AND ARE INDICATING ENOUGH MOISTURE TO WORK WITH ASSOCIATED UVV TO SUPPORT ISOLATED TO SCATTERED STORMS ACROSS THE AREA ONCE AGAIN ON FRIDAY...WITH BEST COVERAGE ACROSS THE NORTHERN AND CENTRAL MTS. MOST OF THE CONVECTION ACROSS THE AREA LOOKS TO BE HIGHER BASED WITH THE DRIER WESTERLY FLOW ALOFT. HOWEVER...WITH LEE TROUGHING AHEAD OF THE SYSTEM BRINGING LOW LEVEL MOISTURE BACK ACROSS THE EASTERN PLAINS...ALONG WITH INCREASED SHEAR ALOFT...COULD SEE A FEW STRONGER STORMS ACROSS THE PALMER DVD AND BACK ACROSS THE FAR SE PLAINS FRIDAY AFTERNOON AND EVENING. SATURDAY-SUNDAY...SUBSIDENCE BEHIND PASSING WAVE AND CONTINUED DRY WESTERLY FLOW ALOFT LOOKS TO KEEP MOST OF THE CONVECTION AT BAY ON SATURDAY...THOUGH CANT RULE OUT A FEW STORMS ACROSS THE FAR SE PLAINS. DRY WESTERLY FLOW ACROSS THE AREA ON SUNDAY LOOKS TO KEEP DRY...WARM AND BREEZY WEATHER ACROSS THE AREA WITH TEMPERATURES WARMING BACK TO ABOVE SEASONAL AVERAGES THROUGH THE PERIOD. CONCEPTUALLY...WEATHER PATTERN SUGGESTS POSSIBLE FIRE WEATHER CONCERNS...MAINLY ACROSS WESTERN PORTIONS OF THE AREA WHICH HAVE NOT RECEIVED MUCH RAINFALL OVER THE PAST FEW WEEKS. MONDAY-WEDNESDAY...MODELS CONTINUE TO HINT AT POSSIBLE START OF THE SW MONSOON AT THE TAIL END OF THE PERIOD AND BEYOND...AS A BROAD UPPER HIGH BUILDS ACROSS THE SOUTHERN TIER AND INTO THE INTERMOUNTAIN WEST....OWNING TO INCREASING AVAILABLE MOISTURE WITHIN WEAK SOUTH TO SOUTHEAST MID LEVEL FLOW ACROSS THE REGION. THIS WILL LEAD TO A SLOW INCREASE IN AFTERNOON AND EVENING STORM COVERAGE ACROSS THE AREA INTO THE MIDDLE OF NEXT WEEK WITH AT OR ABOVE SEASONAL TEMPERATURES CONTINUING THROUGH THE PERIOD. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON) ISSUED AT 348 PM MDT WED JUN 25 2014 MAIN CONCERN WILL AGAIN BE THE THREAT FOR THUNDERSTORMS THIS EVENING AT KCOS AND KPUB...GENERALLY THROUGH ABOUT 01Z. LOCALIZED HEAVY RAIN AND SOME GUSTY WINDS WILL BE THE MAIN IMPACT...ALONG WITH POSSIBLY SOME HAIL IN THE STRONGEST CELLS. STORMS SHOULD MOVE STEADILY EASTWARD ACROSS THE SOUTHEAST COLORADO PLAINS THROUGH THE EVENING WITH TAF SITES SHOULD REMAIN VFR THROUGH TONIGHT. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...LW LONG TERM....MW AVIATION.....LW
Hazardous weather outlook, Jun 25, 10:50 AM MDT, 8 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1050 AM MDT WED JUN 25 2014 COZ058>089-093>099-261700- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1050 AM MDT WED JUN 25 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP TODAY OVER THE MOUNTAINS...SPREADING EASTWARD ONTO THE PLAINS DURING THE LATE AFTERNOON AND EARLY EVENING TIME PERIOD. ALL STORMS WILL BE CAPABLE OF PRODUCING HAIL...GUSTY WINDS AND FREQUENT CLOUD TO GROUND LIGHTNING. EAST OF INTERSTATE 25...A FEW STORMS THIS AFTERNOON THROUGH EARLY EVENING WILL LIKELY BECOME SEVERE...AND BE CAPABLE OF PRODUCING HAIL TO GOLF BALL SIZE AND WIND GUSTS TO 60 MPH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SEVERE THUNDERSTORMS WILL ONCE AGAIN BE POSSIBLE OVER THE FAR EASTERN PLAINS ON THURSDAY...MAINLY EAST OF A LA JUNTA TO KIM LINE. THE PRIMARY THREAT WILL BE LARGE HAIL AND DAMAGING WINDS. ALL STORMS WILL BE CAPABLE OF PRODUCING DANGEROUS CLOUD TO GROUND LIGHTNING. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE OVER ALL OF SOUTHEAST COLORADO THIS AFTERNOON AND EVENING. 50/50
In the hours before
Special weather statement, Jun 25, 4:29 PM MDT, 2 hours 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 429 PM MDT WED JUN 25 2014 COZ087-088-093-094-097-099-260000- LA JUNTA VICINITY/OTERO COUNTY CO-EASTERN LAS ANIMAS COUNTY CO- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT CO- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT CO- SPRINGFIELD VICINITY/BACA COUNTY CO- LAS ANIMAS VICINITY/BENT COUNTY CO- 429 PM MDT WED JUN 25 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LAS ANIMAS... SOUTHERN OTERO...EAST CENTRAL HUERFANO...NORTHWESTERN BACA AND SOUTHWESTERN BENT COUNTIES UNTIL 600 PM MDT... AT 429 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS DEVELOPING NEAR TYRONE AND 11 MILES TO THE NORTHEAST OF AGUILAR...MOVING EAST AT 20 MPH. NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... AGUILAR...KIM...THATCHER...MODEL...DELHI AND TYRONE. THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT WEDNESDAY EVENING FOR SOUTHEAST COLORADO. LAT...LON 3735 10466 3769 10464 3772 10307 3714 10309 TIME...MOT...LOC 2229Z 273DEG 18KT 3750 10415
Special weather statement, Jun 25, 4:39 PM MDT, 2 hours 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 439 PM MDT WED JUN 25 2014 COZ086>088-093-094-260000- LA JUNTA VICINITY/OTERO COUNTY CO-EASTERN LAS ANIMAS COUNTY CO- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT CO- PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT CO- 439 PM MDT WED JUN 25 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL LAS ANIMAS... SOUTHWESTERN OTERO...NORTHEASTERN HUERFANO AND SOUTHEASTERN PUEBLO COUNTIES UNTIL 600 PM MDT... AT 439 PM MDT...TRAINED WEATHER SPOTTERS REPORTED A STRONG THUNDERSTORM 13 MILES NORTH OF WALSENBURG...OR 31 MILES SOUTH OF PUEBLO...MOVING EAST AT 35 MPH. NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... DELHI...TIMPAS AND COLORADO CITY. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT WEDNESDAY EVENING FOR SOUTHEAST COLORADO. LAT...LON 3769 10487 3795 10482 3792 10377 3756 10377 TIME...MOT...LOC 2239Z 276DEG 30KT 3783 10475
Special weather statement, Jun 25, 6:11 PM MDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 611 PM MDT WED JUN 25 2014 COZ094-260045- EASTERN LAS ANIMAS COUNTY CO- 611 PM MDT WED JUN 25 2014 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL LAS ANIMAS COUNTY UNTIL 645 PM MDT... AT 611 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 14 MILES SOUTHEAST OF HIGBEE...OR 29 MILES SOUTHEAST OF NORTH LA JUNTA...MOVING NORTHEAST AT 25 MPH. HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF EAST CENTRAL LAS ANIMAS COUNTY. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT WEDNESDAY EVENING FOR SOUTHEAST COLORADO. LAT...LON 3747 10341 3764 10340 3764 10309 3741 10309 TIME...MOT...LOC 0011Z 227DEG 21KT 3759 10331 28
Special weather statement, Jun 25, 6:46 PM MDT, 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 646 PM MDT WED JUN 25 2014 COZ097-260115- LAS ANIMAS VICINITY/BENT COUNTY CO- 646 PM MDT WED JUN 25 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL BENT COUNTY UNTIL 715 PM MDT... AT 646 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 13 MILES EAST OF HIGBEE...OR 25 MILES SOUTHEAST OF NORTH LA JUNTA...MOVING NORTHEAST AT 15 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTH CENTRAL BENT COUNTY. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT WEDNESDAY EVENING FOR SOUTHEAST COLORADO. LAT...LON 3765 10327 3772 10331 3788 10313 3765 10301 TIME...MOT...LOC 0046Z 225DEG 15KT 3770 10321 28
Special weather statement, Jun 25, 7:01 PM MDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
701 PM MDT WED JUN 25 2014
COZ098-260130-
LAMAR VICINITY/PROWERS COUNTY CO-
701 PM MDT WED JUN 25 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PROWERS COUNTY UNTIL
730 PM MDT...
AT 701 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER HOLLY...OR NEAR COOLIDGE...MOVING NORTH AT 5
MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
HOLLY AND HARTMAN.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT
WEDNESDAY EVENING FOR SOUTHEAST COLORADO.
LAT...LON 3797 10221 3825 10233 3825 10205 3820 10204
3799 10205
TIME...MOT...LOC 0101Z 172DEG 6KT 3806 10211
28Special weather statement, Jun 25, 7:11 PM MDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 711 PM MDT WED JUN 25 2014 COZ096-098-260200- EASTERN KIOWA COUNTY CO-LAMAR VICINITY/PROWERS COUNTY CO- 711 PM MDT WED JUN 25 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN KIOWA AND NORTHEASTERN PROWERS COUNTIES UNTIL 800 PM MDT... AT 711 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR HOLLY...MOVING NORTHEAST AT 10 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... HOLLY. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT WEDNESDAY EVENING FOR SOUTHEAST COLORADO. LAT...LON 3797 10207 3808 10221 3829 10205 3798 10204 TIME...MOT...LOC 0111Z 225DEG 10KT 3809 10209 28
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 6:11 PM MDT | Special Weather Statement | PUB | Bent | 34 min |
| Jun 25, 6:46 PM MDT | Special Weather Statement | PUB | Bent | 29 min |
| Jun 25, 7:01 PM MDT | Special Weather Statement | PUB | Prowers | 29 min |
| Jun 25, 7:11 PM MDT | Special Weather Statement | PUB | Prowers | 49 min |
| Jun 25, 7:39 PM MDT | Tornado Warning | PUB | Prowers | 36 min |
| Jun 25, 8:00 PM MDT | Severe Thunderstorm Warning | PUB | Prowers | 45 min |
| Jun 25, 8:13 PM MDT | Tornado Warning | PUB | Prowers | 32 min |
| Jun 25, 8:43 PM MDT | Severe Thunderstorm Warning | PUB | Prowers | 34 min |
| Jun 26, 1:30 PM MDT | Special Weather Statement | PUB | Baca | 30 min |
| Jun 26, 2:27 PM MDT | Special Weather Statement | PUB | Baca | 33 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.